# SDR UPS09554375

- Difficulty date: December 31, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strut
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON THE NR 2 ENGINE CNA LWR STRUT 6 O'CLOCK POSITION PPS205.  REPAIRED PER ATS ER 09-1052 DATED 12JAN09 AND UPS EO 757-7810-31855A.
